MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that the transray plus 40cc had leakage issue while device was in use.During iab placement, blood was confirmed inside the sleeve, so the position of the sleeve and sheath was adjusted and drive continued.A balloon leak was suspected, but no alarm was issued by the drive device and no blood was found to have entered the drive tube.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields h3 d9 b4 g3 g4 g6 h1 h2 h6 type of investigation findings component codes investigation conclusions h11.The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter and within the stat gard sleeve the extender tubing was also returned no blood was observed inside the iab catheter the inner lumen was found occluded with dried blood the occlusion was unable to be cleared.An underwater leak test of the stat gard seal balloon catheter yfitting extracorporeal and extender tubing was performed and no leaks were detected.The reported event cannot be confirmed by the evaluation blood may also enter the stat gard sleeve when the sheath seal is moved back and forth this is the intention so blood does not spray over the user and patient note per instructions for use if blood is seen passing the sheath seal following insertion through a sheath disengage sheath seal from hemostasis valve a lot history record review was completed for the reported product no nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9 (return to manufacture date), g3, g6, h2, h11 corrected fields: d10, h6 (investigation findings).

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24629105
Report Number2248146-2026-0000784
Device Sequence Number12933783
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)280507(10)3000474863(11)250507
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000474863
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/27/2026
04/17/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/30/2026
04/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient SexUnknown